×

Found 35 Documents (Results 1–35)

The asymptotic behaviour of eigenvalues and eigenfunctions in problems on vibrations of a medium with singular perturbation of the density. (English. Russian original) Zbl 0677.35075

Russ. Math. Surv. 43, No. 5, 229-230 (1988); translation from Usp. Mat. Nauk 43, No. 5(263), 189-190 (1988).
Reviewer: L.Pastur
MSC:  35P15 35B05 35B25
PDFBibTeX XMLCite
Full Text: DOI

Homotopy classification of certain set of multidimensional boundary-value problems of oblique derivative type. (English. Russian original) Zbl 0677.35017

Russ. Math. Surv. 43, No. 5, 217-218 (1988); translation from Usp. Mat. Nauk 43, No. 5(263), 191-192 (1988).
Reviewer: J.Appell
MSC:  35G15 47F05 47A53
PDFBibTeX XMLCite
Full Text: DOI

Spectral and stabilized asymptotic behaviour of solutions of nonlinear evolution equations. (English. Russian original) Zbl 0677.35007

Russ. Math. Surv. 43, No. 5, 121-164 (1988); translation from Usp. Mat. Nauk 43, No. 5(263), 99-132 (1988).
Reviewer: S.Zheng
PDFBibTeX XMLCite
Full Text: DOI

Sergeĭ L’vovich Sobolev (on his eightieth birthday). (English. Russian original) Zbl 0672.01037

Russ. Math. Surv. 43, No. 5, 1-18 (1988); translation from Usp. Mat. Nauk 43, No. 5(263), 3-16 (1988).
MSC:  01A70
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problems for a system in elasticity theory in unbounded domains. Korn’s inequalities. (English. Russian original) Zbl 0669.73005

Russ. Math. Surv. 43, No. 5, 65-119 (1988); translation from Usp. Mat. Nauk 43, No. 5(263), 55-98 (1988).
MSC:  74B99 74H99 35A05 74G30 74H25 74B05 35B45 35J55
PDFBibTeX XMLCite
Full Text: DOI

On quotient surfaces of \(\mathbb{P}^ 2\) by a finite group. (English. Russian original) Zbl 0815.14025

Russ. Math. Surv. 43, No. 5, 207-208 (1988); translation from Usp. Mat. Nauk 43, No. 5(263), 171-172 (1988).
MSC:  14J17 14J25 14L30
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 3

Main Field

Biographic Reference